# SDR UIEA2023100900899

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 95,064 hours, 20,431 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pca
- Part number: 2827001011
- Part serial: 3398
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF OUT OF CVG AND MHT, THERE WAS A VIBRATION THAT FELT RAPID BUT SUBTLE PTCH OSCILLATION, ALL ENGINE GUAGES WERE NORMAL.( R/R LH ELEVATOR CENTER PCA IAW B767 AMM 27-31-05. OPS CHECK & LEAK CHECK GOOD AT THIS TIME. MCC NOTIFIED )
